Inventiones mathematicae

, Volume 71, Issue 2, pp 365–379

Singularities of closures ofK-orbits on flag manifolds

  • George Lusztig
  • David A. VoganJr.
Article

DOI: 10.1007/BF01389103

Cite this article as:
Lusztig, G. & Vogan, D.A. Invent Math (1983) 71: 365. doi:10.1007/BF01389103

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • George Lusztig
    • 1
  • David A. VoganJr.
    • 1
  1. 1.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA

Personalised recommendations